# SDR 97UAL900614

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP IN FRONT OF FIRST CLASS CLOSET DOES NOT TEST.  REINSTALLED END CAP WITH POWER SUPPLY CABLE THAT WAS KICKED LOOSE FROM STRIP.
